Advertisement

Ukrainian Mathematical Journal

, Volume 22, Issue 3, pp 366–370 | Cite as

Toward a theory of univalent conformal mappings defined by meromorphic functions with simple poles and positive residues

  • P. G. Todorov
Brief Communications

Keywords

Meromorphic Function Conformal Mapping Simple Polis Positive Residue Univalent Conformal Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. Chakalov, “Maximal domains of univalence of some classes of analytic functions,” Ukrainsk. Matem. Zh.,11, No. 4 (1959).Google Scholar
  2. 2.
    M. O. Read, “Two applications of close-to-convex functions,” Michigan Math. J.,5, 91–94 (1958).Google Scholar
  3. 3.
    R. J. Distler, “The domain of univalence of certain classes of meromorphic functions,” Proc. Amer. Math. Soc.,15, 923–928 (1964).Google Scholar
  4. 4.
    B. V. Basevich, “On the univalence of certain functions: Questions on the geometric theory of functions,” Izd. Tomsk Univ., Vol. 189, No. 4 (1966).Google Scholar
  5. 5.
    P. Todorov, “Über den Radius des Schlichtheitskreises einer Klasse meromorpher Funktionen,” Bull, de l'Académie royale de Belgique (Classe des Sciences), 5e Série,51, No. 8, 869–876 (1965).Google Scholar
  6. 6.
    P. G. Todorov, “Toward a theory of univalent mappings,” Ukrainsk. Matem. Zh.,20, No. 1 (1968).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • P. G. Todorov
    • 1
  1. 1.PlovdivBulgaria

Personalised recommendations